# SDR CALA2015021293121

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 68,328 hours, 26,810 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUT OUT FRAME 68 SECOND FROM LOWER STOP, OTBD UPPER HOLE HAS AN ELONGATION INDICATION OUT OF LIMITS IN FRAME.  REPAIRED IAW SRM 53-41-12 PAR 5 E FIG 204.
